| Model Number |
00-1004-R |
| Medical Device Problem Code |
Operating System Becomes Nonfunctional (2996)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/10/2025
Type of Reportable Event
Malfunction
Event or Problem Description
This report is based on information provided by remote service engineer rse and is currently under investigation by the philips complaint handling team.Philips received a complaint on the tempus pro indicating the device when powered on, the rdt bootup screen will load, but then stops progressing.The software version was requested, but the customer was unknown.The device will be sent to the bench for repair, but no loaner was requested at this time.There was no impact nor harm alleged.
Additional Manufacturer Narrative
This correction report is sent to update the evaluation results coding submitted on previous report.
Event or Problem Description
This report is based on information provided by remote service engineer rse, a service engineer and has been investigated by the philips complaint handling team.Philips received a complaint on the tempus pro indicating the device when powered on, the rdt bootup screen will load, but then stops progressing.There were no reports of harm alleged.